# SDR DALA2022122208288

- Difficulty date: December 19, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 54,102 hours, 27,604 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Unlatched
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 3159 - IFSD/ATB - DUE TO ENG 2 THRUST REVERSER UNLOCKED MESSAGE. CORRECTIVE ACTION: FOUND ENG 2 UPPER OUTBOARD BLOCKER DOOR POPPING OPEN DURING DVI. REPLACED DOOR LATCH AND STOW SWITCH. P/N ON/OFF 321-400-502-0 SN ON:2323 SN OFF: 3082 PN ON C24742000-3 SN ON:3725 PN OFF TY2091-01A SN OFF: 25303 LP 9055390
